MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROTECTION SLEEVE FOR FNS INSERTION INSTRUMENTS; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROTECTION SLEEVE FOR FNS INSERTION INSTRUMENTS; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 03.168.013
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: part #: 03.168.013; lot #: 170413-205; supplier lot #: 170413-205; release to warehouse date: may 25, 2018; supplier: (b)(4); no ncr's generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the protection sleeve for fns insertion instruments (part # 03.168.013 / lot # 170413-205) was received at us customer quality (cq).Upon visual inspection, the distal tip of the device was found to be deformed/bent outward.Additionally, there were scratches on the device which do not affect the functionality of the device.No other defects were observed with the returned device.Device failure/defect identified? yes.Dimensional inspection: specified dimensions: distal tip od.Measured dimensions: distal tip od (before bend) = conforming device used - caliper.Document/specification review: the following current and manufactured revisions were reviewed: manufactured and current revisions.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the distal tip of the device was deformed outward.No definitive root-cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a damaged trochar and fns fell on the floor during an unknown procedure.There was no patient involvement.This report involves one (1) protection sleeve for fns insertion instruments.This is report 2 of 2 for (b)(4).

Brand Name
PROTECTION SLEEVE FOR FNS INSERTION INSTRUMENTS
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12393521
Report Number2939274-2021-05067
Device Sequence Number14633652
Product Code GEA
UDI-Device Identifier10886982274441
UDI-Public(01)10886982274441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.168.013
Device Catalogue Number03.168.013
Device Lot Number170413-205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1